# SDR 96ZZZX2069

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N194LJ
- Make and model: Beech 300BEECH
- Aircraft serial: FA89
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 1013841733
- Condition: Broken
- Location: Cabin Air
- Part time: 3,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TWO FLAPPER VALVES THAT STOP AIR FROM EXITING TO ENGINE BROKE LOOSE AND LODGED IN DUCT WORK.  VALVES MIGRATED TO THE END OF DUCT AND SLOWED THE FLOW OF PRESSURE AIR TO THE AFT CABIN AND ROUTED ALL TO THE COCKPIT CAUSING TEMPERATURE TO BE VERY HOT IN COCKPIT.
